# SDR CA151110009

- Difficulty date: November 6, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dorner DO228202
- Aircraft time: 15,218 hours
- Engine: Garrtt TPE3315
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON START THE RT ENGINE WOULD NOT LITE OFF. ROTATION UNKNOWN. FLIGHT CREW NOTIFIED MAINTENANCE. FLIGHT WAS EVENTUALLY CANCELLED. UPON INVESTIGATION, MAINTENANCE NOTICED THE RCR AND WIRES WELDED AND BURNED.
